# SDR ASAA2021042334647

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,676 hours, 15,725 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Damaged
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE B FIRE DETECTION LOOP DOES NOT TEST PROPERLY. GROUNDED - YES. PERFORMED B737-800 FIM 26-10 TASK 801 BITE SHOWS NO FAULTS. TEST PERFORMS NORMALLY WITH NO FAULTS. DUE TO HISTORY PERFORMED VISUAL CHECK OF ENG 1 FIRE DETECTION WIRE HARNESS. FOUND HARNESS MW0316 FAN UPPER RIGHT AND LOWER LEFT TERMINAL DAMAGED. REPLACED HARNESS REF B737-800 WDM 26-11-11 PAGE 1 AND B737-800 AMM 26-10-00-710-801 ALL TEST PASS.
